# SDR 2023FA0000611

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: General aviation
- Aircraft: N8363R
- Make and model: Piper PA-28-140
- Aircraft serial: 2822239
- Aircraft time: 3,167 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 66601005
- Condition: Corroded
- Location: Zone 600
- Part time: 3,167 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE REMOVED THE RH FUEL TANK TO REPLACE A FLEXIBLE FUEL LINE. UPON REMOVING THE FUEL TANK WE SAW EXTENSIVE EXFOLIATION CORROSION ON THE UPPER WING SPAR BEHIND THE FUEL TANK. THE AREA OF CORROSION EXTENDED 16 INCHES ALONG THE UPPER FORWARD SPAR I BEAM. AFTER REMOVING THE FLAKING MATERIAL, WE DETERMINED TO BE .060 INCH MATERIAL REMOVED. WE REMOVED THE WING FROM SERVICE.
